# SDR AWXA0001261

- Difficulty date: February 6, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 50,644 hours, 32,215 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Part number: MS219024
- Condition: Cracked
- Location: Nr 5 Spoiler Act
- Component: Actuator, Boeing
- Component part number: 654485112
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - 1/31/01 - AFTER DEPARTURE FROM PHX THE AIRCRAFT LOST A-SYSTEM HYDRAULIC QUANTITY AND THE AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE FOUND A UNION ON THE NR 5 INBOARD GROUND SPOILER ACTUATOR LEAKING, CRACKED.  THE UNION AND O-RING WERE REPLACED.  THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP SHOWED SIGNS OF LEAKAGE AND WAS CHANGED AS WELL BUT THE CAUSE OF THE QUANTITY LOSS WAS THE SPOILER ACTUATOR UNION.
